Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Sghir, A. and Seghir, D. and Hadiri, S. (2018) An approximation result and Monte Carlo simulation of the adapted solution of the one-dimensional backward stochastic differential equation. Random Operators and Stochastic Equations, 26 (3). pp. 131-142.

Sghir, A. and Seghir, D. and Hadiri, S. (2018) A discrete time approximations for certain class of one-dimensional backward stochastic differential equations via Girsanov's theorem. Communications on Stochastic Analysis, 12 (1). pp. 19-30.

Ouahra, M.A. and Sghir, A. (2017) Continuity in law with respect to the Hurst index of some additive functionals of sub-fractional Brownian motion. Stochastic Analysis and Applications, 35 (4). pp. 677-690.

Ouahra, M.A. and Moussaten, S. and Sghir, A. (2017) On limit theorems of some extensions of fractional Brownian motion and their additive functionals. Stochastics and Dynamics, 17 (3).

Ait Ouahra, M. and Sghir, A. (2017) Weak convergence in a class of anisotropic Besov-Orlicz space. Random Operators and Stochastic Equations, 25 (3). pp. 195-202.

This list was generated on Wed Jan 20 02:27:05 2021 CET.